# SDR FDEA201506041694

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 890 hours, 33,906 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 13000 FT, EICA LT HYD QTY ON STATUS PAGE.  LT HYD QTY WAS BELOW .48 & WAS CONTINUING TO GO LOWER.  RETURNED & LOWERED LG WHILE WE STILL HAD FLUID.  ALT LE & TE FLAP EXTENSION.  UNEVENTFUL LANDING, NO NWS SO TOW IN TO GATE OF RUNWAY.  NOTE, HYD PUMP OPERATED FOR 10 MINS WITH LT HYD QTY ZERO.  FOUND RT MAIN GEAR DOWN LOCK ACTUATOR HYD LINE BLOWN.  REPLACED WITH TEMP LINE IAW AMM 20-10-10-08 PAR 1 & 32-11-12-4. LEAK CHECKED.  DUE TO SYS FLUID LOSS, INSPECTED PRESS & CASE DRAIN MODULE DPI , NONE POPPED.  REMOVED & INSPECTED CASE DRAIN & PRESS  FILTER FOR LT EDP IAW MM 29-11-05-6-0.  NO METAL FOUND.
